# SDR REXA97127

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 400SG112Q
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED IN FLIGHT.  REMOVED AND REPLACED LEFT GENERATOR AND MOUNTING POD.  (M)
